MAUDE Adverse Event Report: WATER STERILE F/INHALATION 2000ML 6/CS; INHALATION WATER SOLUTIONS

WATER STERILE F/INHALATION 2000ML 6/CS; INHALATION WATER SOLUTIONS
Model Number WATER STERILE F/INHALATION 2000ML 6/CS
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Fever (1858); Tachycardia (2095)
Date of Event 06/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the water sterile f/inhalation 2000ml 6/cs experienced to have a white residue and caused their son to have a temperature and increased heart rate.
 
Additional Manufacturer Narrative
Result of investigation: since the reported finding of the four bags with white residue is not related to the process controls in laboratorios pisa and since the root cause analysis could not identify any factor related to the reported complaint except a normal behavior from the pvc resin bag after extreme conditions which does not impact the quality or safety of the product, no corrective nor preventive actions can be implemented.

Brand Name
WATER STERILE F/INHALATION 2000ML 6/CS
Common Device Name
INHALATION WATER SOLUTIONS
MDR Report Key12163901
Report Number3007502289-2021-00005
Device Sequence Number1533465
Product Code BTT
UDI-Device Identifier10885403026607
UDI-Public(01)10885403026607(10)Q2101121
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWATER STERILE F/INHALATION 2000ML 6/CS
Device Catalogue Number2D0737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer09/12/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date10/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1